# SDR AALA20020453

- Difficulty date: April 12, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N1417D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11396
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION STATION 20320 UNDER LEFT TIE DOWN TRACK AT BELT FRAME.  INSTALLED REPAIR ANGLE PER F100 SRM 53-00-025R07 NR 7.6B FIG 626 ON ESO 51000 4/5/02.  (M)
